Does Forteo Cause Weight Gain?

Weight Gain

Forteo (teriparatide) is a medication used to treat osteoporosis by stimulating bone formation. Weight gain is not commonly reported as a side effect of Forteo.

However, it’s important to note that individual responses to medications can vary. Some people may experience changes in weight or body composition as a result of factors unrelated to the medication itself. For example, improvements in bone density and muscle mass may occur due to the therapeutic effects of Forteo, which could potentially affect overall body weight.

If you have concerns about weight gain or any other side effects while taking Forteo, it’s recommended to discuss these issues with your healthcare provider. They can provide personalized advice based on your specific health status and may consider alternative treatment options if needed. It’s crucial not to make any changes to your medication regimen without consulting your healthcare professional.